


default search action
"Lacunary statistical convergence of sequences of functions in ..."
Vatan Karakaya et al. (2014)
- Vatan Karakaya

, Necip Simsek, Faik Gürsoy
, Müzeyyen Ertürk
:
Lacunary statistical convergence of sequences of functions in intuitionistic fuzzy normed space. J. Intell. Fuzzy Syst. 26(3): 1289-1299 (2014)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID













